# SDR HEEA075610

- Difficulty date: August 28, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 3410 · Flight Environment Data
- Part: Indicator
- Part number: 1113025
- Part serial: 17125
- Condition: Malfunctioned
- Location: Hsi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSED THE FLIGHT DIRECTOR TO OSCILLATE IN HEADING MODE.
